None found.

  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit us broken. Misc: Pain reliever/fever reducer, nasal decongestant. Acetaminophen, phenylephrine HCl. Sinus. Sinus pressure + congestion. Sinus headache. Formerly named Sudafed PE sinus headache. Non-drowsy. Does not contain pseudoephedrine. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. Sudafed.com.

    Identifier

    00300450547248

    SKU/UPC

    30045054724

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 pk

    Description

    According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tablets provide powerful relief from cough, runny nose and sneezing. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. The #1 brand that gives powerful cold symptom relief without raising your blood pressure Provides fast, powerful cold relief for people with high blood pressure Relieves cough, runny nose, and sneezing Decongestant free Comes in Tablet form

    Identifier

    00041100811387

    SKU/UPC

    4110081138

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CORICIDIN
  • Size

    14 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin extended-release bi-layer tablets. Relieves chest congestion. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Mucinex: relieves chest congestion; thins and loosens mucus for 12 hours. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824023144

    SKU/UPC

    36382402314

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    8oz

    Description

    Other Information: Each 30 ml contains: sodium 92 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Doxylamine Succinate, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038141

    SKU/UPC

    32390003814

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    14 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin & 60 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Immediate and extended release. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824072142

    SKU/UPC

    36382407214

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    16ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Powerful non-drowsy relief. Non-drowsy. Parents: Learn more about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24ct

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit opened or broken. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. For adults. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Made in Italy.

    Identifier

    00300450270269

    SKU/UPC

    30045027026

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    6 ct

    Description

    Other Information: Each packet contains: potassium 10 mg, sodium 23 mg; phenylketonurics: contains phenylalanine 13 mg per packet; store at controlled room temperature 20 degrees-25 degrees C (68 degrees-77 degrees F. Protect product from heat and moisture. Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant; phenylephrine HCl - nasal decongestant. Infused with chamomile & white tea flavors. Nasal congestion; sore throat pain; cough; headache; body ache; fever; runny nose; sneezing. Theraflu provides powerful relief from your severe cold and flu symptoms. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Questions or comments? Call 1-855-328-5259.

    Identifier

    00300677918067

    SKU/UPC

    30067791806

    Manufacturer

    GlaxoSmithKline

    Brand

    Theraflu
  • Size

    24ct

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. See new warnings information & directions. Important: Read all product information before using. Keep this box for important information. Misc: Non-drowsy. Acetaminophen, Phenylephrine HCI, Guaifenesin Pain Reliever/Fever Reducer, Nasal decongestant, Expectorant. Sinus pressure + congestion. Sinus headache. Chest congestion. Formerly named Sudafed PE Triple Action. Does not contain Pseudoephedrine. Made in Italy. Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect).

    Identifier

    00300450580252

    SKU/UPC

    30045058025

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    4 oz

    Description

    Other Information: Each 5 ml Contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: 4+. Cough suppressant. Expectorant. Nasal decongestant. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Phenylephrine HCl 2.5 mg. Stuffy nose. Cough. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each Dose of Very Berry-Flavored Children's Mucinex Multi-Symptom Cold Liquid: relieves stuffy nose; controls cough; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824010649

    SKU/UPC

    36382401064

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    12 oz

    Description

    Other Information: Each 15 ml Contains: sodium 18 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr - cough suppressant, doxylamine succinate - antihistamine, acetaminophen - pain reliever/fever reducer. Decongestant-free cold symptom relief for people with high blood pressure. Relieves: sore throat; cough; sneezing; runny nose; body aches, pains, headache and fever. Alcohol 10%. See new warnings information. Questions or comments? 1-800-317-2165 (Mon-Fri 9 am-5 pm EST). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00041100808844

    SKU/UPC

    4110080884

    Manufacturer

    Bayer Consumer Care

    Brand

    Coricidin
  • Size

    18 ct

    Description

    Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to sudafed pe nasal decongestant active ingredient. Nasal & sinus congestion, sinus pressure See new dosing directions Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Maximum strength. Non -drowsy

    Identifier

    00036800118515

    SKU/UPC

    3680011851

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & cold cf. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & cold. Non-drowsy. Relieves: coughs, stuffy nose, chest congestion/mucus. Compare to robitussin cough & cold cf active ingredient.

    Identifier

    00036800771314

    SKU/UPC

    3680077131

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    While things have changed since 1968, when we first created an effervescent cold medicine, colds are still out to ruin a good night’s rest. Thankfully, you can reach for Alka-Seltzer Plus Night Cold Formula in a refreshing lemon flavor to get effective relief from your worst cold symptoms: Nasal Congestion Cough Runny Nose Sneezing Headache & Body Ache Sore Throat Fever Provides temporary relief from nasal congestion, cough, runny nose, sneezing, headache & body ache, sore throat, and fever Comes in Effervescent form Refreshing Lemon flavor For nighttime use only Dissolves in water

    Identifier

    00016500565000

    SKU/UPC

    1650056500

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    20 ea

    Description

    Other Information: Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: New! Acetaminophen/Pain reliever-fever reducer. Dextromethorphan HBr/Cough suppressant. Guaifenesin/Expectorant. Phenylephrine HCl/Nasal decongestant. Relieves: mucus; cough; nasal & chest congestion; headache; sore throat; fever. Liquid gels (liquid filled capsules). Questions or comments? 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Does not contain aspirin.

    Identifier

    00016500559535

    SKU/UPC

    1650055953

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Now for ages 4 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Relieves: cough; chest congestion/mucus; stuffy nose. Non-drowsy. New dosing information. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318716120

    SKU/UPC

    30031871612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains: sodium 47 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, Guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. Alcohol free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038127

    SKU/UPC

    32390003812

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    5 ct

    Description

    24 hour relief of: sneezing, runny nose, itchy watery eyes, itchy throat or nose Quality guaranteed compare to zyrtec® active ingredient* Indoor & outdoor allergies Cetirizine hydrochloride tablets, 10 mg Gluten free

    Identifier

    00036800244184

    SKU/UPC

    3680024418

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. 68-77 degrees F (20-25 degrees C). Misc: For ages 6 yrs. & over. Brompheniramine maleate (Antihistamine). Phenylephrine HCl (Nasal decongestant). Alcohol-free. Relieves Nasal Symptoms: stuffy nose; runny nose; sneezing. Plus Other Symptoms: itchy, watery eyes. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family. Dosage cup provided.

    Identifier

    00300312235139

    SKU/UPC

    30031223513

    Manufacturer

    Pfizer

    Brand

    Dimetapp
  • Size

    8.3oz

    Description

    Other Information: Each 30 ml contains: 25 mg potassium, 17 mg sodium. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Sore throat pain. Cough. Body ache. Headache. Fever. Alcohol content: 10%. Warming relief formula. New. www.theraflu.com. Maximum strength per 4 hour dose. Questions? 1-800-452-0051.

    Identifier

    00300678127086

    SKU/UPC

    30067812708

    Manufacturer

    Novartis

    Brand

    Theraflu
  • Size

    24 ct

    Description

    Uses - for the temporary relief of: headache, sinus congestion and pressure, nasal congestion, minor aches and pains, helps decongest sinus openings and passages, promotes sinus drainage, helps clear nasal passages. Instant cooling sensation - cool ice Contains 2 medicines: acetaminophen - headaches, phenylephrine HCI - sinus pressure and nasal congestion. Daytime non-drowsy Compare to tylenol® sinus congestion & pain active Ingredients*

    Identifier

    00036800114210

    SKU/UPC

    3680011421

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Quality guaranteed. This topcare® product is laboratory tested to guarantee it highest quality. Your total satisfaction is guaranteed. Uses: temporarily relieves these symptoms due to hay fever (allergic rhinitis) or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat, nasal congestion, temporarily relieves these symptoms due to the common cold: runny nose, sneezing, nasal congestion. Topcare ® cold & allergy, (chlorpheniramine maleate/ antihistamine) (phenylephrine HCI/ nasal decongestant) one-tablet dose relieves: nasal congestion, runny nose, sneezing, itchy, watery eyes. 24 tablets/box. Compare to actifed ® cold & allergy active Ingredients*. (*) this product is not manufactured or distributed by McNeil Consumer healthcare, distributor of actifed ® cold & allergy.

    Identifier

    00036800118959

    SKU/UPC

    3680011895

    Manufacturer

    TOPCO

    Brand

    TOP CARE®